# SDR UIEA2021100902209

- Difficulty date: October 9, 2021
- Submitted: October 13, 2021
- Operation: Air carrier
- Aircraft: N1399A
- Make and model: Boeing 767306
- Aircraft serial: 27959
- System (JASC): 2100 · Air Conditioning System
- Part: Switch
- Part number: 6411271
- Part serial: 5080
- Condition: None
- Stage of operation: DE
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R PACK OFF EICAS MESSAGE AT TOP OF DESCENT.( TRANSFERRED TO MDDR # 154863 PER MEL 21-51-01-01, CAT 'C', DUE DATE: 19OCT. DISP: DP @ 1503Z.  /  12OCT21 - LP 1313338 - ITEM # 4 - CVG - REMOVED AND REPLACED R/H PACK OVERHEAT SWITCH "S99" IAW B767 AMM 21-51-18. OPS CHECK GOOD AT THIS TIME. THIS CLEARS DMI 154863. PLACARDS REMOVED. MCC NOTIFIED. )
